# SDR AALA980045

- Difficulty date: January 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N419AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49331
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1320
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STA 1320 FRAME CORRODED FORWARD SIDE, LONGERONS 29R-29L, LAVATORY - GALLEY SPILL.  FABRICATED DOUBLER, J-CHANNEL, AFT ANGLE SHIM AND SPLICE PLATE, TREATED AND PRIMED PARTS.  INSTALLED DOUBLER WITH HI-LOKS PER SRM 53-03 FIG 2A SHEET 4 PAGE 46.  (X)
